Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 142, NWS Jacksonville, FL

June 15, 2011Marion County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 15, 2011, 3:27 PM EDT for Marion County, Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 3:27 PM EDT (19:27 UTC)
Expired
Jun 15, 2011, 4:00 PM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Marion County, FL

The radar

The Tampa radar (KTBW), 147 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:45 PM EDTHAIL 14 S Rainbow Lakes Estat, FLTRAINED SPOTTER REPORT OF PENNY TO QUARTER SIZE HAIL 4 MILES NORTH OF DUNNELLON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3657 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WUUS52 KJAX 151927
SVRJAX
FLC083-152000-
/O.NEW.KJAX.SV.W.0142.110615T1927Z-110615T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MARION COUNTY IN NORTHERN FLORIDA

* UNTIL 400 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR DUNNELLON...OR 6 MILES SOUTH OF RAINBOW LAKES
  ESTATES...AND MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUNNELLON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2898 8234 2901 8240 2901 8242 2905 8248
      2904 8250 2904 8253 2905 8254 2911 8254
      2914 8245 2897 8226 2896 8231
TIME...MOT...LOC 1927Z 341DEG 6KT 2905 8248

$$

PRESNALL
1 follow-up statement
489 
WWUS52 KJAX 151943
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT WED JUN 15 2011

FLC083-152000-
/O.CON.KJAX.SV.W.0142.000000T0000Z-110615T2000Z/
MARION FL-
343 PM EDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHWESTERN MARION COUNTY...

AT 343 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DUNNELLON...OR 8 MILES SOUTH OF RAINBOW LAKES ESTATES...MOVING SOUTH
AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2898 8234 2901 8240 2901 8242 2905 8248
      2904 8250 2904 8253 2905 8254 2911 8254
      2914 8245 2897 8226 2896 8231
TIME...MOT...LOC 1943Z 341DEG 6KT 2902 8247

$$

PRESNALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:14 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 15, 2:14 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
214 PM EDT WED JUN 15 2011

.SHORT TERM...
POTENTIAL SEVERE WEATHER OVER THE EXTREME SOUTHERN PORTION OF THE
FORECAST AREA THROUGH 8 PM...ESPECIALLY FOR MARION COUNTY. THERE IS A
SEVERE THUNDERSTORM WATCH TO THE SOUTH OF US...BUT REMEMBER A WATCH
MEANS SEVERE WEATHER IS POSSIBLE IN AND NEAR THE WATCH AREA. CAPES IN
THE AREA ARE AT OR ABOVE 4000 J/KG AND ANY CELLS WHICH ARE CAPABLE
OF BLOWING THROUGH THE CAP ALSO HAVE THE POSSIBILITY OF BECOMING
STRONG TO SEVERE.

TONIGHT...A SHORT WAVE TROUGH DROPS SOUTH INTO GEORGIA WITH A
POSSIBILITY OF SOME OVERNIGHT CONVECTION ESPECIALLY AFTER MIDNIGHT
IN GEORGIA.

THURSDAY...ANOTHER HOT DAY WITH TEMPERATURES WELL ABOVE
CLIMATOLOGY AND INTO THE CENTURY MARK OVER THE SUWANNEE VALLEY AND
INTERIOR SOUTHEAST GEORGIA. MOST OF THE SHORT WAVE ENERGY REMAINS
IN SOUTHEAST GEORGIA BUT ENOUGH GETS INTO NORTHEAST FLORIDA TO
ENHANCE EAST COAST SEA BREEZE FRONT CONVECTION TOMORROW AFTERNOON.
WITH CAPES AGAIN NEARING 3-4000 J/KG AND AND A SOUTHWESTERLY 25 TO
35 KNOT LOW LEVEL FLOW WE MAY SEE SOME SEVERE WEATHER AGAIN
TOMORROW AFTERNOON.

THURSDAY NIGHT...ANOTHER SHORT WAVE BEGINS TO PUSH THROUGH THE
AREA WITH SOME CONVECTION POSSIBLE OVERNIGHT ESPECIALLY IN
SOUTHEAST GEORGIA.

FRIDAY...LESS SYNOPTIC LEVEL CONVECTION AND MORE SEA BREEZE FRONT
LOCAL CONVECTION LIKELY. HIGH TEMPERATURES WILL REMAIN
SIGNIFICANTLY ABOVE CLIMO WITH A SOUTHWESTERLY FLOW.

.LONG TERM...
OVER THE WEEKEND AND INTO NEXT WEEK THE PATTERN APPEARS TO BE
SPLIT OVER THE FORECAST AREA WITH A MORE SYNOPTIC DRIVEN PATTERN OVER
SOUTHEAST GEORGIA AND MORE LOCAL-DIURNAL CONVECTION ASSOCIATED
WITH SEA BREEZE FRONT CONVERGENCE OVER FLORIDA. RIGHT NOW THE
LONGER TERM IS NOT LOOKING AS HOT AS WE ARE CURRENTLY BUT STILL
LOOKING AT ABOVE NORMAL TEMPS THROUGH THE PERIOD.

&&

.AVIATION...WIDESPREAD SMOKE SPREADING SWD ACRS KJAX/KVQQ/KCRG.
VSBYS IN IFR RANGE GRADUALLY IMPROVING TO MVFR KJAX/KCRG AS SMOKE
PLUME SHIFTS W OF AREA AS LLVL FLOW BACKS TO N OR NE....WITH SLIGHT
FURTHER IMPROVEMENT AS EAST COAST SEA BREEZE MOVES INLAND. VISIBLE
SATELLITE SUGGESTS VSBYS MAY REMAIN AOB 5 MI THRU NGT. SMOKE SHOULD
SPREAD AWAY FROM TAF SITES EARLY TMRW...SO WENT WITH VFR CONDITIONS
TMRW MRNG.

&&

.MARINE...SOUTH TO SOUTHWEST SYNOPTIC FLOW THE NEXT FEW DAYS WITH
HIGH PRESSURE TO THE SOUTH. DAILY AFTERNOON SEABREEZES WILL SHIFT
WINDS TO THE SE. MODELS SUGGEST NIGHTLY WIND SURGES WILL RESULT IN S
TO SW WINDS UP TO AROUND 15 KNOTS AND SLIGHT INCREASE IN SEAS.

&&

.FIRE WEATHER...RED FLAG WARNING CONTINUES FOR MUCH OF NE FL THIS
AFTN DUE TO LOW RH'S AND HIGH DISPERSION INDEX VALUES.  SLIGHT
IMPROVEMENT OVER THE NEXT FEW AFTNS WITH INLAND MIN RH'S AT OR JUST
ABOVE 35 PCT AND SLIGHTLY LOWER DISPERSION INDEX VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71 100  71  97 /  40  20  30  20
SSI  77  89  76  92 /  10  20  40  20
JAX  72  94  72  96 /  20  20  30  10
SGJ  75  91  75  91 /  20  20  30  10
GNV  72  98  72  99 /  30  20  20  10
OCF  72  96  72  96 /  30  20  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 6 PM EDT THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...NONE.
&&

SANDRIK/WOLF/KEEGAN
Hazardous weather outlook, Jun 15, 9:24 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 AM EDT WED JUN 15 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-152100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
924 AM EDT WED JUN 15 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF
NORTHEAST FLORIDA AND EXTREME SOUTHEAST GEORGIA...

SMOKE FROM SEVERAL WILDFIRES WILL AFFECT AREAS GENERALLY EAST OF A
WAYCROSS TO LAKE CITY TO OCALA LINE. RESIDENTS WITH RESPIRATORY
PROBLEMS SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE.
VISIBILITIES WILL BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES AND
MAY CREATE HAZARDOUS DRIVING CONDITIONS.

AREAS OF FOG AND SMOKE WILL REDUCE VISIBILITIES TO AROUND ONE MILE
OVER PORTIONS OF CHARLTON...NASSAU...DUVAL AND NORTHERN ST JOHNS
COUNTIES THROUGH NOON.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS NORTHEAST
FLORIDA AND EXTREME SOUTHEAST GEORGIA. A FEW STORMS WILL BE STRONG
WITH GUSTY WINDS AND HAIL.

HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL LEAD TO ELEVATED
FIRE DANGER ACROSS MOST OF NORTHEAST FLORIDA TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHEAST GEORGIA THURSDAY
AFTERNOON AND EVENING AS AN ATMOSPHERIC DISTURBANCE INTERACTS WITH
SEABREEZES AND AN UNSTABLE AIRMASS. GUSTY WINDS AND HAIL CAN BE
EXPECTED.

FOR THE REST OF THE PERIOD...ISOLATED TO SCATTERED THUNDERSTORMS ARE
POSSIBLE EACH AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE
STORMS WILL BE POSSIBLE EACH DAY...WITH WET DOWNBURSTS AND SMALL
HAIL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

CARROLL/SANDRIK

In the hours before

Special weather statement, Jun 15, 10:20 AM EDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1020 AM EDT WED JUN 15 2011

AMZ452-454-472-474-FLZ023>025-031>033-GAZ164-151600-
BAKER-BRADFORD-CHARLTON-CLAY-DUVAL-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-NASSAU-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-
1020 AM EDT WED JUN 15 2011

...SMOKE WILL CONTINUE TO IMPACT THE JACKSONVILLE METRO AREA
THROUGH NOON AND SPREAD WEST AND SOUTH TODAY...

SMOKE FROM THE HONEY PRAIRIE COMPLEX WILDFIRES IN CHARLTON
AND BRANTLEY COUNTIES GEORGIA WILL SPREAD SOUTH AND SOUTHEAST
AROUND A LOW PRESSURE CENTER OVER COASTAL GEORGIA. THE SMOKE
WILL CONTINUE TO REDUCE VISIBILITY IN THE JACKSONVILLE WESTSIDE AND
SOUTHSIDE THROUGH NOON AND THEN WILL SLOWLY IMPROVE. INTO THE EARLY
AFTERNOON THE SMOKE WILL MOVE INTO EASTERN BAKER NORTHERN
BRADFORD...ALL OF CLAY AND ALL OF ST JOHNS COUNTIES WITH
VISIBILITIES BETWEEN 1/2 AND 1 MILES IN THOSE AREAS.

OFFSHORE SMOKE WILL ALSO REDUCE THE VISIBILITY TO LESS THAN ONE
NAUTICAL MILE.

PEOPLE SHOULD LIMIT THEIR EXPOSURE TO THE SMOKE...ESPECIALLY
THOSE WITH RESPIRATORY AILMENTS...THE ELDERLY...AND THE VERY
YOUNG.

SANDRIK
Special weather statement, Jun 15, 12:13 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1213 PM EDT WED JUN 15 2011

AMZ452-472-FLZ024-025-152100-
DUVAL-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-NASSAU-
1213 PM EDT WED JUN 15 2011

...SMOKE WILL GRADUALLY DECREASE FROM EAST TO WEST DURING
AFTERNOON ACROSS JACKSONVILLE METRO AREA...

SMOKE FROM THE HONEY PRAIRIE COMPLEX WILDFIRES IN CHARLTON
AND BRANTLEY COUNTIES GEORGIA CONTINUES TO OVERSPREAD THE
JACKSONVILLE METRO AREA...LEADING TO REDUCED VISIBILITIES.
AS THE EAST COAST SEA BREEZE MOVES INLAND THIS AFTERNOON...
THE SMOKE WILL CLEAR FROM EAST TO WEST ACROSS THE JACKSONVILLE
METRO AREA. VISIBILITIES WILL IMPROVE...BUT THE SMELL OF
SMOKE IN THE AIR WILL REMAIN PRESENT.

PEOPLE SHOULD LIMIT THEIR EXPOSURE TO THE SMOKE...ESPECIALLY
THOSE WITH RESPIRATORY AILMENTS...THE ELDERLY...AND THE VERY
YOUNG.

AMZ454-474-FLZ023-030>033-036>038-GAZ164-152100-
ALACHUA-BAKER-BRADFORD-CHARLTON-CLAY-FLAGLER-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-UNION-
1213 PM EDT WED JUN 15 2011

...SMOKE WILL INCREASE OVER THE AREA DURING THE AFTERNOON...

SMOKE FROM THE HONEY PRAIRIE COMPLEX WILDFIRES IN CHARLTON
AND BRANTLEY COUNTIES GEORGIA WILL OVERSPREAD THE AREA THIS
AFTERNOON...REDUCING VISIBILITIES.

PEOPLE SHOULD LIMIT THEIR EXPOSURE TO THE SMOKE...ESPECIALLY
THOSE WITH RESPIRATORY AILMENTS...THE ELDERLY...AND THE VERY
YOUNG.

WOLF
Special weather statement, Jun 15, 1:38 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
138 PM EDT WED JUN 15 2011

FLZ040-151845-
MARION-
138 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 245 PM EDT...

AT 138 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR JUNIPER SPRINGS...MOVING SOUTHEAST
AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
JUNIPER SPRINGS THROUGH 245 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2913 8189 2924 8173 2916 8163 2905 8163
      2904 8165 2896 8165 2896 8166 2896 8176
TIME...MOT...LOC 1738Z 320DEG 9KT 2911 8174

WOLF
Special weather statement, Jun 15, 2:46 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 PM EDT WED JUN 15 2011

FLZ040-151930-
MARION-
246 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 330 PM
EDT...

AT 247 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF JUNIPER SPRINGS...
MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND JUNIPER SPRINGS THROUGH 330 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2910 8189 2920 8175 2912 8163 2905 8163
      2904 8165 2896 8165 2896 8166 2896 8178
TIME...MOT...LOC 1847Z 317DEG 8KT 2909 8174

PRESNALL
Special weather statement, Jun 15, 3:10 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 PM EDT WED JUN 15 2011

FLZ040-151945-
MARION-
310 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 PM
EDT...

AT 310 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER DUNNELLON...OR 8 MILES NORTH OF
BEVERLY HILLS...NEARLY STATIONARY. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND DUNNELLON THROUGH 345 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2898 8234 2901 8240 2901 8242 2905 8248
      2904 8250 2904 8253 2905 8254 2910 8244
      2899 8226 2896 8232
TIME...MOT...LOC 1910Z 225DEG 7KT 2903 8243

PRESNALL

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:38 AM EDTRed Flag WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union15 hr
Jun 15, 1:38 PM EDTSpecial Weather StatementJAXMarion67 min
Jun 15, 2:15 PM EDTSevere Thunderstorm WarningJAXMarion30 min
Jun 15, 2:46 PM EDTSpecial Weather StatementJAXMarion44 min
Jun 15, 3:10 PM EDTSpecial Weather StatementJAXCitrus35 min
Jun 15, 3:59 PM EDTSpecial Weather StatementJAXCitrus31 min
Jun 15, 5:22 PM EDTSpecial Weather StatementJAXSuwannee38 min
Jun 15, 5:39 PM EDTSpecial Weather StatementJAXMarion51 min
Jun 15, 5:52 PM EDTSpecial Weather StatementJAXHamilton53 min
Jun 15, 6:13 PM EDTSpecial Weather StatementJAXSuwannee32 min
Jun 15, 6:26 PM EDTSevere Thunderstorm WarningJAXSuwannee49 min
Jun 15, 6:29 PM EDTSpecial Weather StatementJAXMarion31 min
Jun 15, 6:58 PM EDTSevere Thunderstorm WarningJAXMarion47 min
Jun 15, 7:14 PM EDTSpecial Weather StatementJAXSuwannee46 min
Jun 15, 7:25 PM EDTSpecial Weather StatementJAXBaker50 min
Jun 15, 7:34 PM EDTSpecial Weather StatementJAXUnion41 min
Jun 15, 7:46 PM EDTSevere Thunderstorm WarningJAXMarion44 min
Jun 15, 7:52 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Union38 min
Jun 15, 7:53 PM EDTSpecial Weather StatementJAXAlachua67 min
Jun 15, 7:59 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.